# SDR ABXA20150427044

- Difficulty date: April 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1562L FOUND CORROSION ABOVE OUTFLOW VLV ON STRINGER.  R & R STRINGER 31 LT AT STATION 1540 IAW SRM 53-00-03.  SDR INFO, PN 146T3008, PART NAME, STRINGER, SN, NSN, CORRODED: LEVEL 2, EXACT FS & BS LOCATION ON ACFT 1540.00 TO 1543.00.  EXACT STRINGER & WS LOCATION ACFT, STRINGER 31L TO 31L.  ACFT WAS GNDED.
